# SDR ASAA2025070259621

- Difficulty date: July 2, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 65,130 hours, 35,671 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111698
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BS 500A LEFT IS CRACKED AT THE A/C RAIL SUPPORT BRACKET INBD FASTENER HOLE. GROUNDED - YES.  REPAIRED BS 500A LEFT IAW TC AD 2024 1807-700-25-IL FIG 5.
